MURAL - Maynooth University Research Archive Library



    Exotic spheres with positive Ricci curvature


    Wraith, David (1997) Exotic spheres with positive Ricci curvature. Journal of Differential Geometry, 45 (3). pp. 638-649. ISSN 0022-040X

    [img]
    Preview
    Download (503kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We show that a certain class of manifolds admit metrics of positive Ricci curvature. This class includes many exotic spheres, including all homotopy spheres which represent elements of bP2n-.

    Item Type: Article
    Additional Information: Citation: Wraith, David. Exotic spheres with positive Ricci curvature. J. Differential Geom. 45 (1997), no. 3, 638--649. doi:10.4310/jdg/1214459846. https://projecteuclid.org/euclid.jdg/1214459846
    Keywords: Riemannian geometry; curvature restrictions; exotic spheres; positive Ricci curvature;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10080
    Identification Number: https://doi.org/10.4310/jdg/1214459846
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 16:46
    Journal or Publication Title: Journal of Differential Geometry
    Publisher: International Press
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year